Maximal minors and linear powers

Autor(en): Bruns, Winfried 
Conca, Aldo
Varbaro, Matteo
Stichwörter: IDEALS; Mathematics; SUBALGEBRAS
Erscheinungsdatum: 2015
Herausgeber: WALTER DE GRUYTER GMBH
Journal: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volumen: 702
Startseite: 41
Seitenende: 53
Zusammenfassung: 
An ideal I in a polynomial ring S has linear powers if all the powers I-k of I have a linear free resolution. We show that the ideal of maximal minors of a sufficiently general matrix with linear entries has linear powers. The required genericity is expressed in terms of the heights of the ideals of lower order minors. In particular we prove that every rational normal scroll has linear powers.
ISSN: 00754102
DOI: 10.1515/crelle-2013-0026

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric